# SDR NACA2023060200001

- Difficulty date: October 5, 2022
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,581 hours, 14,457 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EEC MONITOR UNIT BITE PROCEDURAL TEST PASSED. FIM 71-01 FAULT TREE 816 OPS CHECK GOOD NO FAULT NOTED AT THIS TIME.
